# SDR 96ZZZX3275

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Engine: Pwa R280052W
- System (JASC): 8110 · Power Recovery Turbine
- Part: Blower
- Part number: 259115
- Condition: Worn
- Location: Nr 4 Engine
- Part time: 16,982 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, NR 4 MANIFOLD PRESSURE ONLY 28 INCHES.
